# SDR ASAA2022062438800

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 52,209 hours, 15,203 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FEC11451
- Condition: Leaking
- Location: #1 Engine
- Part time: 54,508 hours, 16,138 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LEAK CHECK ON THE # 1 MOTOR NOTED THE FUEL FLOW TRANSMITTER LEAKING. GROUNDED - YES. REMOVED AND REPLACED # 1 ENG FUEL FLOW TRANSMITTER AND PERFORMED GOOD OP CHECK IAW B737-800 AMM 73-31-01, NO LEAK NOTED AT THIS TIME.
